# SDR AALA202309187398

- Difficulty date: September 15, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A320*
- Aircraft serial: 3993
- Aircraft time: 48,099 hours, 17,903 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDENT PANEL SAYS " CHECK DOOR PRESSURE" 3L. MAINTENANCE SERVICED DOOR 3L DOOR ASSIST BOTTLE PER AMM 52-10-00.
